# SDR FDEA201502190550

- Difficulty date: February 19, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757258
- Aircraft serial: 27622
- Aircraft time: 400 hours, 14,546 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34104
- Condition: Dented
- Location: Bs 1590
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT AT BS 1590 BETWEEN STRINGERS 17 & 18R.  FOUND OUT OF LIMITS.  CUTOUT, FABRICATED, AND INSTALLED REPAIR DOUBLER IAW EA F-5330-T0315616 REV PS P1 & SRM 53-00-01.
